# SDR AALA202312186701

- Difficulty date: November 27, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A320*
- Aircraft serial: 6337
- Aircraft time: 29,176 hours, 11,767 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4905
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 34,884 hours, 14,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN REPORTED FUMES DURING TAKEOFF AND CLIMB. STRONG MUSTY LOCKER ROOM SMELL NOTICEABLE IN FORWARD GALLEY, GETTING PROGRESSIVELY STRONGER AFT. VERY STRONG IN AFT GALLEY. DISSIPATED 15 MINUTES AFTER LEVEL OFF, FL300. REOCCURED ON DESCENT. **SUPPLEMENTAL REPORT FOR AALA202311286701: MAINTENANCE FOUND EVIDENCE OF RESIDUAL OIL IN THE APU INLET AND CLEANED THE APU. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
